# SDR SWAA2021081375287

- Difficulty date: May 5, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION *** AFT CARGO COMPARTMENT DOOR LOWER SILL CUTOUT FWD LOWER JAMB ANGLE PLATE HAS DEFOLIATED CORROSION AT EDGES MKD DOT 60-033 / RECEIVED NEW AFT CARGO COMPARTMENT DOOR LOWER SILL CUT OUT FWD LOWER JAMB ANGLE PLATE. TO BE INSTALLED ON CUSTOMER CARD J753-140-00-02Y
